Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    16
  • comments
    8
  • views
    3350

1 Week After 6 Month Course

Genesys

318 views

Well 6 months of living with accutane and a cumulative dose of 120mg...only for me to be off it for only 1 week and see my acne return. I'm getting 1-2 spots a day. Today I count 6! The ones on the face are tiny, hard to see unless in bright light, but I've got a cyst on the back, and regardless I was promised clear skin. How can it return so quickly? If it continues at this rate, as my oil comes back it will be worse than it was when I was on a topical.

I am hoping that it's just my body readjusting to the change and it will calm down soon.

I've booked an appointment with the derm in 2 weeks. I'll ask to go back on to push my total up to 150, if I'm allowed, which I hear is the most effective dosage. Otherwise might have to put up with topical for 2 months as I hear you can't be put back on accutane straight away.

On a better note my lip aren't as dry, my skin looks less red and my mood is better..



2 Comments


Recommended Comments

accutane does not cure everyone…. it all returned back to what it was before the tane 1 month after i finished by course….good luck!

Share this comment


Link to comment

Sorry to hear that. Did you take a minimum of 120mg per kg? And would you not consider a second course?

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×